# SDR QXEA2011032800253

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 24,076 hours, 25,156 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Feel Unit
- Part number: 3995001007
- Part serial: 058
- Condition: Malfunctioned
- Location: Zone 300
- Part time: 24,053 hours, 24,971 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON HIGH DOWNWIND (5000') ATTEMPED TO APPLY LT RUDDER FOLLOWING POWER REDUCTION AND LT RUDDER PEDAL WOULD NOT MOVE.  INCREASED THE AMOUNT OF FORCE APPLIED UNTIL PEDAL "BROKE FREE" RESULTING IN MODERATE ACFT YAW.   LANDING UNEVENTFUL.  GVI OF CABLE RUN FOR ROUTING AND OBSTRUCTIONS-NONE FOUND CHECKED GOOD.  TECH SERVICES REQUEST TO REPLACE THE RUDDER FEEL UNIT. C/W REQUEST AND REPLACED UNIT. ALSO REPLACED THE AFT RUDDER DUE TO SKIN DAMAGE FOUND AT THE CTR STATIC WICK MOUNT IN LOCATION. ALL OPS CHECKS GOOD NO DEFECTS NOTED IN THE CABLE/PULLEYS.  ACFT RELEASE FOR CHECK FLIGHT AND CHECKS,  RETURNED TO SERVICE.
